About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 210768, 18 pages
http://dx.doi.org/10.1155/2012/210768
Research Article

Calculating Zeros of the -Genocchi Polynomials Associated with -Adic -Integral on

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 18 June 2012; Accepted 3 August 2012

Academic Editor: Taekyun Kim

Copyright © 2012 C. S. Ryoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we construct the new analogues of Genocchi the numbers and polynomials. We also observe the behavior of complex roots of the -Genocchi polynomials , using numerical investigation. By means of numerical experiments, we demonstrate a remarkably regular structure of the complex roots of the -Genocchi polynomials . Finally, we give a table for the solutions of the -Genocchi polynomials .

1. Introduction

Many mathematicians have the studied Bernoulli numbers and polynomials, the Euler numbers and polynomials, and the Genocchi numbers and the Genocchi polynomials. The Bernoulli numbers and polynomials, the Euler numbers and polynomials, and the Genocchi polynomials posses many interesting properties and arising in many areas of mathematics and physics (see [112]). We introduce the new analogs of the Genocchi numbers and polynomials. In the 21st century, the computing environment would make more and more rapid progress. Using computer, a realistic study for new analogs of Genocchi numbers and polynomials is very interesting. It is the aim of this paper to observe an interesting phenomenon of “scattering” of the zeros of -Genocchi polynomials . The outline of this paper is as follows. In Section 2, we study the -Genocchi polynomials . In Section 3, we describe the beautiful zeros of -Genocchi polynomials using a numerical investigation. Also we display distribution and structure of the zeros of the -Genocchi polynomials by using computer. By using the results of our paper, the readers can observe the regular behaviour of the roots of -Genocchi polynomials . Finally, we carried out computer experiments that demonstrate a remarkably regular structure of the complex roots of -Genocchi polynomials . Throughout this paper we use the following notations. By we denote the ring of -adic rational integers, denotes the field of rational numbers, denotes the field of -adic rational numbers, denotes the complex number field, and denotes the completion of algebraic closure of . Let be the normalized exponential valuation of with . When one talks of -extension, is considered in many ways such as an indeterminate, a complex number , or -adic number . If , one normally assumes that . If , we normally assume that so that for Compare [1, 2, 4, 10, 11, 1316]. Hence, for any with in the present -adic case. Let be a fixed integer and let be a fixed prime number. For any positive integer , we set where lies in . For any positive integer , is known to be a distribution on , cf. [1, 2, 4, 5, 9, 10, 13]. We say that is a uniformly differentiable function at a point and denote this property by , if the difference quotients have a limit as . For the -deformed bosonic -adic integral of the function is defined by Kim: Note that where . Now, the fermionic -adic invariant -integral on is defined as If we take in (1.7), then we easily see that From (1.8), we obtain where . First, we introduce the Genocchi numbers and the Genocchi polynomials. The Genocchi numbers are defined by the generating function: Compare [4, 911, 17], where we use the technique method notation by replacing by symbolically. We consider the Genocchi polynomials as follows: Note that . In the special case , we define .

2. An Analogue of the Genocchi Numbers and Polynomials

The versions of -Genocchi numbers and polynomials, which were derived from different considerations and different formulas, were defined by Kim [13, 14]. Kim [14] treated analogue of the Genocchi numbers, which is called -analogue of the Genocchi numbers. Kim defined the -extension of the Genocchi numbers and polynomials as follows: In [14], Kim introduced the -analogue of the Genocchi polynomials as follows: We now consider another construction -Genocchi numbers and polynomials. In (1.8), if we take , then one has Let us define the -Genocchi numbers and polynomials as follows: Note that , , where are the th Genocchi numbers. By (2.4) and (2.5), we obtain the following Witt's formula.

Theorem 2.1. For with , we have

By the above theorem, easily see that Let be a complex number with . By the meaning of (1.10) and (1.11), let us define the -Genocchi numbers and polynomials as follows: For -Euler numbers, Kim constructed -Euler numbers which can be uniquely determined by with the usual convention of symbolically replacing by , where denotes the -Euler numbers. For -Genocchi numbers, we have the following theorem.

Theorem 2.2. -Genocchi numbers are defined inductively by with the usual convention about replacing by in the binomial expansion.

Proof. From (2.4), we obtain which yields Using the Taylor expansion of exponential function, we have The result follows by comparing the coefficients.
Here is the list of the first -Genocchi numbers : We display the shapes of the -Genocchi numbers . For , we can draw a curve of , respectively. This shows the ten curves combined into one. We display the shape of (Figure 1).
Because it follows the important relation Here is the list of the first the -Genocchi polynomials : Since we have the following theorem.

210768.fig.001
Figure 1: Curves of .

Theorem 2.3. -Genocchi polynomials satisfy the following relation: It is easy to see that Hence we have the following theorem.

Theorem 2.4. For any positive integer (=odd), one obtains

3. Distribution and Structure of the Zeros

In this section, we investigate the zeros of the -Genocchi polynomials by using computer. We display the shapes of the -Genocchi polynomials . For , we can draw a curve of , respectively. This shows the ten curves combined into one. We display the shape of (Figures 2, 3, 4, and 5).

210768.fig.002
Figure 2: Curves of .
210768.fig.003
Figure 3: Curves of .
210768.fig.004
Figure 4: Curves of .
210768.fig.005
Figure 5: Curves of .

We plot the zeros of for (Figures 6, 7, 8, and 9).

210768.fig.006
Figure 6: Zero of .
210768.fig.007
Figure 7: Zero of .
210768.fig.008
Figure 8: Zero of .
210768.fig.009
Figure 9: Zero of .

Next, we plot the zeros of for . (Figures 10, 11, 12, and 13).

210768.fig.0010
Figure 10: Zero of .
210768.fig.0011
Figure 11: Zero of .
210768.fig.0012
Figure 12: Zero of .
210768.fig.0013
Figure 13: Zero of .

In Figures 6, 7, 8, 9, 10, 11, 12, and 13, , has reflection symmetry. This translates to the following open problem: prove or disprove: , has reflection symmetry. Our numerical results for numbers of real and complex zeros of , are displayed in Table 1.

tab1
Table 1: Numbers of real and complex zeros of .

Figure 15 shows the distribution of real zeros of for .

In Figure 15(a), we choose . In Figure 15(b), we choose . In Figure 15(c), we choose . In Figure 15(d), we choose .

We calculated an approximate solution satisfying . The results are given in Tables 2 and 3.

tab2
Table 2: Approximate solutions of .
tab3
Table 3: Approximate solutions of .

The plot above shows for real and , with the zero contour indicated in black (Figure 16). In Figure 16(a), we choose . In Figure 16(b), we choose . In Figure 16(c), we choose . In Figure 16(d), we choose .

We will consider the more general open problem. In general, how many roots does have? Prove or disprove: has distinct solutions. Find the numbers of complex zeros of . Prove or give a counterexample: Conjecture: since is the degree of the polynomial , the number of real zeros lying on the real plane is then , where denotes complex zeros. See Table 1 for tabulated values of and . Find the equation of envelope curves bounding the real zeros lying on the plane and the equation of a trajectory curve running through the complex zeros on any one of the arcs. For , we can draw a plot of the , respectively. This shows the ten curves combined into one. These figures give mathematicians an unbounded capacity to create visual mathematical investigations of the behavior of the and roots of the (Figures 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15 and 16). Moreover, it is possible to create new mathematical ideas and analyze them in ways that generally are not possible by hand. The author has no doubt that investigation along this line will lead to a new approach employing numerical method in the field of research of the -Genocchi polynomials to appear in mathematics and physics. For related topics the interested reader is referred to [1519].

210768.fig.0014
Figure 14: Stacks of zeros .
fig15
Figure 15: Plot of real zeros of .
fig16
Figure 16: Zero contour of .

References

  1. A. Bayad and T. Kim, “Identities for the Bernoulli, the Euler and the Genocchi numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 2, pp. 247–253, 2010. View at Zentralblatt MATH
  2. A. Bayad and T. Kim, “Identities involving values of Bernstein, q-Bernoulli, and q-Euler polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 2, pp. 133–143, 2011. View at Publisher · View at Google Scholar
  3. M. Cenkci, M. Can, and V. Kurt, “q-adic interpolation functions and Kummer-type congruences for q-twisted and q-generalized twisted Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 9, no. 2, pp. 203–216, 2004.
  4. G. Kreweras, “An additive generation for the Genocchi numbers and two of its enumerative meanings,” Bulletin of the Institute of Combinatorics and its Applications, vol. 20, pp. 99–103, 1997. View at Zentralblatt MATH
  5. T. Kim, “Note on the q-Euler numbers of higher order,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 25–29, 2009.
  6. T. Kim, “The modified q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 161–170, 2008.
  7. T. Kim, L.-C. Jang, and H. K. Pak, “A note on q-Euler and Genocchi numbers,” Proceedings of the Japan Academy A, vol. 77, no. 8, pp. 139–141, 2001. View at Publisher · View at Google Scholar
  8. C. S. Ryoo, “Some identities of the twisted q-Euler numbers and polynomials associated with q-Bernstein polynomials,” Proceedings of the Jangjeon Mathematical Society, vol. 14, no. 2, pp. 239–248, 2011.
  9. C. S. Ryoo, “On the generalized Barnes type multiple q-Euler polynomials twisted by ramified roots of unity,” Proceedings of the Jangjeon Mathematical Society, vol. 13, no. 2, pp. 255–263, 2010.
  10. C. S. Ryoo, “Some relations between twisted q-Euler numbers and Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 217–223, 2011.
  11. C. S. Ryoo, “A note on the second kind Genocchi polynomials,” Journal of Computational Analysis and Applications, vol. 13, no. 5, pp. 986–992, 2011.
  12. J. P. O. Santos, “On a new combinatorial interpretation for a theorem of Euler,” Advanced Studies in Contemporary Mathematics, vol. 3, no. 2, pp. 31–38, 2001. View at Zentralblatt MATH
  13. T. Kim, “On the multiple q-Genocchi and Euler numbers,” Russian Journal of Mathematical Physics, vol. 15, no. 4, pp. 481–486, 2008. View at Publisher · View at Google Scholar
  14. T. Kim, “On the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher · View at Google Scholar
  15. C. S. Ryoo, “Calculating zeros of the twisted Genocchi polynomials,” Advanced Studies in Contemporary Mathematics, vol. 17, no. 2, pp. 147–159, 2008. View at Zentralblatt MATH
  16. C. S. Ryoo, “A numerical computation on the structure of the roots of q-extension of Genocchi polynomials,” Applied Mathematics Letters, vol. 21, no. 4, pp. 348–354, 2008. View at Publisher · View at Google Scholar
  17. C. S. Ryoo, “Distribution of the roots of the second kind Bernoulli polynomials,” Journal of Computational Analysis and Applications, vol. 13, no. 5, pp. 971–976, 2011.
  18. T. Kim, C. S. Ryoo, L. C. Jang, and S. H. Rim, “Exploring the q-Riemann zeta function and q-Bernoulli polynomials,” Discrete Dynamics in Nature and Society, no. 2, pp. 171–181, 2005. View at Publisher · View at Google Scholar
  19. C. S. Ryoo and T. Kim, “A note on the q-extension of Bernoulli numbers and Bernoulli polynomials,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 807176, 11 pages, 2010. View at Publisher · View at Google Scholar